# SDR DXTA2019052302430

- Difficulty date: May 23, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 10,443 hours, 7,048 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: 30B639904
- Part serial: 1943
- Condition: Abnormal
- Location: Rt Engine
- Part time: 8,811 hours, 5,939 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER INITIATING DESCENT FROM FL430, AND EVENTUALLY AT FLIGHT IDLE, EXPERIENCED TWO SHORT BURSTS OF ENGINE VIBRATION, AND NOTICED THAT THE CYAN ENGINE SHUTDOWN R CAS MESSAGE BRIEFLY DISPLAYED THEN EXTINGUISHED.   NO FURTHER VIBRATIONS WERE FELT DURING THE REST OF THE DESCENT, PRESSED THE EVENT MARKER A FEW SECONDS AFTER THIS OCCURRED. //// CORRECTIVE ACTION //// REPLACED THE LT ENGINE GENERATOR DUE TO AC BEARING EICAS MESSAGE. REPLACED RT ENGINE BOV SOLENOID DUE TO COMPRESSOR SURGING.
